MAUDE Adverse Event Report: ORTHOFIX, LLC PEMF - PHYSIO-STIM

ORTHOFIX, LLC PEMF - PHYSIO-STIM
Model Number 655302-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554); Swelling/ Edema (4577)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device returned for investigation.There is no noted sign of damage to the power supply, device controller, or foam coil.Device passed leakage current test.The dhr was reviewed during fa.All units from the work order passed final inspection.
 
Event or Problem Description
The patient reported feeling shocking during the treatment.After treating with the device the patient reported pain and swelling across her foot and up her ankle.

Brand Name
PEMF - PHYSIO-STIM
Common Device Name
PEMF - PHYSIO-STIM
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key25035827
Report Number2183449-2026-00015
Device Sequence Number8920005
Product Code LOF
UDI-Device Identifier18257200131969
UDI-Public18257200131969
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655302-0001
Device Catalogue Number5302
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale